RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Vyssh. Uchebn. Zaved. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Vyssh. Uchebn. Zaved. Mat., 1989, Number 12, Pages 78–80 (Mi ivm8283)  

This article is cited in 1 scientific paper (total in 1 paper)

Brief communications

Structure equations for the bundle of $A$-affine frames

V. V. Shurygin


Full text: PDF file (259 kB)

English version:
Soviet Mathematics (Izvestiya VUZ. Matematika), 1989, 33:12, 96–99

Bibliographic databases:
UDC: 514.763
MSC: 58A20
Received: 09.11.1988

Citation: V. V. Shurygin, “Structure equations for the bundle of $A$-affine frames”, Izv. Vyssh. Uchebn. Zaved. Mat., 1989, no. 12, 78–80; Soviet Math. (Iz. VUZ), 33:12 (1989), 96–99

Citation in format AMSBIB
\Bibitem{Shu89}
\by V.~V.~Shurygin
\paper Structure equations for the bundle of $A$-affine frames
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 1989
\issue 12
\pages 78--80
\mathnet{http://mi.mathnet.ru/ivm8283}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1047468}
\zmath{https://zbmath.org/?q=an:0709.58004|0701.58003}
\transl
\jour Soviet Math. (Iz. VUZ)
\yr 1989
\vol 33
\issue 12
\pages 96--99


Linking options:
  • http://mi.mathnet.ru/eng/ivm8283
  • http://mi.mathnet.ru/eng/ivm/y1989/i12/p78

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. L. В. Smolyakova, “The structure of complete radiant manifolds modeled by modules over Weil algebras”, Russian Math. (Iz. VUZ), 48:5 (2004), 71–78  mathnet  mathscinet  zmath
  • Известия высших учебных заведений. Математика Russian Mathematics (Izvestiya VUZ. Matematika)
    Number of views:
    This page:84
    Full text:29
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020